Sheng Zhang

Sheng Zhang

Associate Professor

1255 F/AB

Curriculum vitae



Sheng Zhang

Selected publications

1. Analysis of a discontinuous Galerkin method for the bending problem of Koiter shell , Numer. Math., 133:333-370, 2016. 2. Discrete Korn's inequality for shells, Calcolo, DOI 10.1007/s10092-016-0185-0, 2016. 3. An analysis of irrigated agricultural outcomes under the prior Appropriation doctrine: hypothesis and applications (with W, Xu and S. C. Lowe), Applied Economics, Vol. 46, No. 22, page 2639-2652, 2014. 4. Locking-free optimal discontinuous Galerkin methods for a Naghdi-type arch model (with F. Celiker, F. Li, Z. Zhang), J. Sci. Comput., 52: 49-84, 2012. 5. Analysis of finite element domain embedding methods for curved domains using uniform grids, SIAM J. Numer. Anal., 46:2843-2866, 2008. 6. An asymptotic analysis on the form of Naghdi type arch model, Math. Models Methods Appl. Sci. , 18:417-442, 2008. 7. Equivalence estimates for a class of singular perturbation problems, C. R. Acad. Paris, Series I, 342:285-288, 2006. 8. On the accuracy of Reissner-Mindlin plate bending model for stress boundary conditions, Math. Model. Numer. Anal., 40:269-295, 2006. 9. On the range of applicability of the Reissner-Mindlin and Kirchhoff-Love plate bending models (with D. N. Arnold and A. L. Madureira), J. Elasticity, 67:171-185, 2002. 10. Preconditioning the Poincare-Stecklov Operator by Using Green's Function (with Jinchao Xu), Math. Comp., 66:125-138, 1997.

Courses taught by Sheng Zhang

Winter Term 2023

Fall Term 2022

Winter Term 2022